# SDR ASAA2024110553642

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT JOINT AT STA 360 FROM STR 25L TO STR 27L HAS SIGNS OF CORROSION. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON LH FUSELAGE SKIN BUTT JOINT AT STA 360 FROM STGR 25L TO STGR 27L P/N 141A3571-18 IAW EA# 800-53EA-27805 REV 00
